Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

crevin

Veteran Member
  • Total Reviews

    0
  • Content Count

    268
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About crevin

  • Rank
    Member

Recent Profile Visitors

3059 profile views
  1. EDIT: Note--> I use Dan's 2.5% BP I just thought I'd share this with anyone who suffers from really dry, red, irritated, or inflamed skin as a result of The Regimen. It has worked well for me-- but I realize everyone responds differently, so this may or may not help you! I have rather dry skin and almost no oil. I found that by washing my face twice a day I was drying the heck out of my skin, which was causing tons of flakiness and redness. It may have even contributed to more breakou
  2. Hi, from what I understand, BP bleaches clothing/fabrics when they come into contact with water. Water + BP = hydrogen peroxide = causes bleaching. So, if you simply put dry BP on something and it never gets wet, it won't bleach. Is that right? I've noticed my clothes don't bleach until they get wet-- like throwing them in the washing machine, getting sweat on my face, etc. Long story short-- I have a nice shirt that undoubtedly has some "dry BP" on it around the collar. I am afraid that
  3. Interesting post. Like many of you, I am very skinny and can eat fast food 9 times a day for 5 years and maybe put on 3 pounds. I have a crazy fast metabolism and am always hungry. I can't say I know of any heavy-set people with acne, but that doesn't really mean anything-- could just be the crowd I am hanging around. I just know that I fit your description and a close friend of mine who also has bad acne also fits it! Both of my siblings have much slower metabolisms than I and put on weight muc
  4. Can anyone tell me the names of the cleanser/hydrating gel the OP uses? I remember seeing them in one of the posts, but after scrolling through twice I have been unable to find them! Thanks!
  5. i've been using this one for about a month now and it is amazing http://www.amazon.com/Panasonic-ES8103S-Rechargeable-Electric-Nanotech/dp/B001DNE3KQ/ref=sr_1_1?ie=UTF8&qid=1351021759&sr=8-1&keywords=panasonic+razor
  6. 1) What brand (a specific name would be awesome!) of protein shake do you take? And do you mix it with water? 2) Dairy doesn't seem to affect me-- I have two sisters who are lactose intolerant, but I never have been. Do you think it is ok to have poached eggs on ezekiel bread with about 1/4 cup of milk every other day or so? Thanks!
  7. Hi, I have a valid Rx for finacea but my insurance won't cover it. I was wondering if anyone had suggestions or reccommendations for good places to buy stuff online (canada or australia or something) so I don't have to pay 180 dollars a tube. when i go to google and type in "order finacea" i get about 500 different online pharmacy websites, most are in canada, that say i cab purchase through them for like 50 dollars a tube. im sorta skeptical! thanks!
  8. I used the lightwave CS, as well, and saw no improvement. I used it twice a day and never missed a session for over two months. The lady who sells it is really nice, but it did take about a month for me to finally get my refund back. I had to call her twice and email her a few times... was kind of frustrating, to be honest.
  9. Well said-- I agree with everything you just said, ammoniatone. I also agree with indeminity in that everyone who prowls these forums (myself included-- I've been really bad about it) will attribute their "improved skin" or "lack of breakouts" to the wrong cause. My acne improved dramatically a couple years ago when I went to Europe. My diet basically stayed the same so I don't think that had anything to do with it. The weather was definitely warmer, so that might have something to do with it.
  10. yeah, stop taking it until you talk to your derm. i was on 10mg/day and i got really bad back and joint pain after just SEVEN pills-- so go figure. i called my derm and he told me to stop taking it immediately until the side effects went away at which point i could try it again, but if the side effects returned a second time, i wouldn't be able to continue with the course of accutane.
  11. just posted in that thread-- we might be on to something!! Glad to see i'm not alone on this, because all i ever read is how "good" weightlifting is for one's skin.
  12. WOW-- I've NEVER been so excited in my life to hear these "weightlifting" and "acne" stories from people. All the info I ever find always says "exercise is good for your skin" or "weightlifting is good for your skin" or just really vague, rather empty claims that have no basis. I'm a 25 year old male and have had acne since I was about 21. I had FLAWLESS skin up until I was 21-- maybe got 1-2 zits a year. Then, in college, I got into weightlifting. It started out pretty light, but it didn't ta
  13. Did these things just start after taking Accutane? Have you had these problems prior to taking Accutane? If you just started taking Accutane and you are getting bad headaches, then I urge you to stop taking it and consult with your doctor. What dosage are you on? I was only taking 10 mg/day, and after just seven days I had to stop because I felt like I had arthritis in all my joints and my back hurt like hell. I've been off of it for almost a month now and my joints STILL are not back to normal
  14. I am keeping my fingers crossed, but I haven't gotten a single cyst on my chin or nose area in nearly three weeks. I haven't worked out in approximately a month. I was just thinking of how much stress and strain you put on your body when you lift weights and grit your teeth for that last rep-- and also all the androgen production you are stimulating by adding on muscle... I'll keep you posted.
×